MathSciNet Relay Station
MathSciNet bibliographic data
MR1143391 60J35 (60J70 92D10)
Ethier, S. N.; Kurtz, Thomas G. On the stationary distribution of the neutral diffusion model in population genetics. Ann. Appl. Probab. 2 (1992), no. 1, 24–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement